Negligible subsets of infinite-dimensional manifolds
Compositio Mathematica, Tome 21 (1969) no. 2, p. 143-150
@article{CM_1969__21_2_143_0,
     author = {Anderson, R. D. and Henderson, David W. and West, James E.},
     title = {Negligible subsets of infinite-dimensional manifolds},
     journal = {Compositio Mathematica},
     publisher = {Wolters-Noordhoff Publishing},
     volume = {21},
     number = {2},
     year = {1969},
     pages = {143-150},
     zbl = {0185.50803},
     mrnumber = {246326},
     language = {en},
     url = {http://www.numdam.org/item/CM_1969__21_2_143_0}
}
Anderson, R. D.; Henderson, David W.; West, James E. Negligible subsets of infinite-dimensional manifolds. Compositio Mathematica, Tome 21 (1969) no. 2, pp. 143-150. http://www.numdam.org/item/CM_1969__21_2_143_0/

R.D. Anderson [1] On a theorem of Klee, Proc. AMS 17 (1966), 1401-4. | MR 205029 | Zbl 0152.12502

R.D. Anderson [2] Hilbert space is homeomorphic to the countable infinite product of open intervals, Trans. AMS 72 (1966), 516-519. | MR 190888 | Zbl 0137.09703

R.D. Anderson [3] Topological properties of the Hilbert cube and the infinite product of open intervals, Trans. AMS 126 (1967), 200 - 216. | Zbl 0152.12601

R.D. Anderson [4] On topological infinite deficiency, Mich. Math. J. 14 (1967), 365-383. | MR 214041 | Zbl 0148.37202

R.D. Anderson and R.H. Bing [5] A complete, elementary proof that Hilbert space is homeomorphic to the countable infinite product of lines, Bul. AMS 74 (1968), 771-792. | MR 230284 | Zbl 0189.12402

Cz. Bessaga and V.L. Klee, Jr. [6] Two topological properties of topological linear spaces, Israel J. Math. 2 (1964), 211-220. | MR 180825 | Zbl 0138.37402

Cz. Bessaga and A. Pelczynski [7] Some remarks on homeomorphisms of F-spaces, Bull. Acad. Polon. Sci. Ser. Sci Math. Astron. Phys. 10 (1962), 265-270. | MR 139917 | Zbl 0103.32801

J. Eells, Jr. and N.H. Kuiper [8] Homotopy negligible subsets. | Numdam | Zbl 0181.51401

M.I. Kadec [9] On topological equivalence of all separable Banach spaces (Russian), Dokl. Akad. Nauk. SSSR 167 (1966), 23-25. | MR 201951 | Zbl 0156.13701

S. Kaplan [10] Homology properties of arbitrary subsets of Euclidean spaces, Trans. AMS 62 (1947), 248-271. | MR 24128 | Zbl 0034.10902

V.L. Kleej Jr. [11] A note on topological properties of normed linear spaces, Proc. AMS 7 (1956), 673-4. | Zbl 0070.11103

Bor-Luh Lin [12] Two topological properties concerning infinite-dimensional normed linear spaces, Trans. AMS 114 (1965), 156-175. | MR 180831 | Zbl 0133.06603

R.S. Palais [13] Homotopy theory of infinite-dimensional manifolds, Topology 5 (1966), 1-16. | MR 189028 | Zbl 0138.18302

W. Sierpinski [14] Sur les espaces métriques localement séparables, Fund. Math. 21 (1933), 107-113. | JFM 59.0568.01 | Zbl 0008.08901